Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 56, NWS Cleveland, OH

July 2, 2023Ottawa County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2023, 6:18 PM EDT for Ottawa County, Ohio. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 6:18 PM EDT (22:18 UTC)
Expired
Jul 2, 2023, 7:15 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ottawa County, OH

The radar

The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 490 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
490 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

356 
WUUS51 KCLE 022218
SVRCLE
OHC123-022315-
/O.NEW.KCLE.SV.W.0056.230702T2218Z-230702T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
618 PM EDT Sun Jul 2 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...

* Until 715 PM EDT.

* At 617 PM EDT, a severe thunderstorm was located near Put-In-Bay,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Kelleys Island, Put-In-Bay, Catawba Island and Marblehead. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4170 8273 4166 8272 4167 8266 4165 8263
      4146 8272 4149 8285 4159 8304 4161 8302
      4157 8296 4156 8291 4158 8292 4161 8290
      4164 8293 4175 8286
TIME...MOT...LOC 2217Z 284DEG 19KT 4163 8294 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

26
1 follow-up statement
077 
WWUS51 KCLE 022313
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
713 PM EDT Sun Jul 2 2023

OHC123-022323-
/O.EXP.KCLE.SV.W.0056.000000T0000Z-230702T2315Z/
Ottawa OH-
713 PM EDT Sun Jul 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
715 PM EDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 4170 8273 4166 8272 4167 8266 4165 8263
      4146 8272 4149 8285 4159 8304 4161 8302
      4157 8296 4156 8291 4158 8292 4161 8290
      4164 8293 4175 8286
TIME...MOT...LOC 2313Z 284DEG 19KT 4156 8256 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:40 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 2, 4:40 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
440 PM EDT Sun Jul 2 2023

.SYNOPSIS...
A broad frontal boundary will linger across the southern Great Lakes
through Sunday morning. A weak wave of low pressure will track along
this front overnight into Sunday, eventually pulling a cold front
south across the area on Sunday night. Weak high pressure will
arrive in the region Monday into Tuesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Breaks in the cloud cover has allowed for destabilization this
afternoon with ML CAPE values of 1000-2000 J/kg building in from
the south. This is located in the warm sector ahead of weak
surface low pressure over northern Indiana with dewpoints
generally around 70 degrees. An upper level trough is located
over southern Indiana which will lift northeast towards Lake
Erie this evening and provide support for continued development.
Scattered thunderstorms have been developing in western Ohio
over the last 2 hours. Storms have thus far been stronger in SW
Ohio where there is better upper level jet support and
instability and in closer proximity to the upper low.
Thunderstorms are expected to expand across the western half of
the CWA and then move east through about midnight. A Severe
Thunderstorm Watch extends up to about Central Ohio. Thus far
storms have not been severe in northern Ohio but winds have been
estimated to be around 50 mph with a few of the stronger
thunderstorms. The jet support is expected to remain better to
south with effective shear peaking around 20-30 knots in
northern Ohio. We will need to monitor upstream storm evolution
through the evening, especially as the upper low approaches,
but think the marginal risk of severe thunderstorms
characterizes the evening well. A decrease in intensity is
expected as we approach sunset so think it is unlikely we will
see the watch expanded into our forecast area but will be
something to monitor. Storms thus far have been pretty cellular
and progressive in nature but will produce locally heavy
rainfall with high freezing levels and precipitable water values
around 1.7 inches. High rainfall rates of 3+ inches are
possible but will need some training of storms for flooding to
become a problem.

Broad upper level trough lags overhead on Monday with the low level
frontal boundary still stalled across the area. The better upper
level support shifts east of the area but a trough remains through
700mb with lingering low level moisture. Coverage of showers will be
limited during the morning but daytime heating will contribute to
destabilization and an expansion of showers with scattered
thunderstorms, especially across inland NE Ohio/NW Pennsylvania.
Activity will drift southeast through the afternoon as drying occurs
from north to south and stable air moves in off Lake Erie. Negative
theta-e advection through the column and a loss of heating should
result in a quick decrease in showers Monday night. Highs on Monday
will be in the upper 70s/low 80s and still feel muggy. Some minimal
decrease in boundary layer moisture will accompany the front on
Monday night.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Mid level ridging with rising upper level heights and surface
high pressure build across the Ohio Valley Tuesday into
Wednesday. Though we'll be under the control of high pressure,
lingering low level moisture remains over the region leaving a
15-30 percent chance for showers and thunderstorms during the
morning and afternoon on Tuesday. Gradual clearing of cloud
cover is expected to occur during the late afternoon and evening
on Tuesday which will decrease PoPs and give way to mainly
clear skies. We'll stay mainly dry with mostly sunny conditions
during the day Wednesday as the surface high pressure builds
eastward.

Hot and muggy conditions are expected both Tuesday and Wednesday.
Afternoon highs Tuesday will rise into the mid to upper 80s
areawide, seasonable for this time of year. Overnight lows will dip
into the mid to upper 60s. Wednesday will be the warmest day of the
week as highs rise into the upper 80s to near 90 degrees across
western Ohio. No concerns for any heat headlines as Heat Index
values remain in the upper 80s to low 90s and our criteria for Heat
Advisories begins when Heat Index values are greater than or equal
to 100 degrees.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Our next shot at showers and thunderstorms across the region comes
Thursday as a low to mid level trough, upper level disturbance, and
surface cold front all move eastward across the area. Cloud cover
and precipitation chances will increase Thursday morning and
continue into Friday evening as the surface cold front tracks east.
High pressure builds in from the west behind the cold front by early
Saturday morning. Lingering low level moisture may keep us cloudy
this weekend, though rain chances should be lower. We'll remain warm
ahead of the cold front on Thursday with highs in the mid to upper
80s. Behind the cold front, highs will be a few degrees lower
through the weekend as they top out in the low to mid 80s.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Ceilings have been improving from west to east today. Scattered
showers and thunderstorms are starting to develop in NW Ohio
where there has been a little better destabilization while
IFR ceilings in the east have limited heating. A trend towards
VFR will continue this evening. Thunderstorms are expected to
fill in across NW Ohio by 21Z and then expand eastward through
the evening. Have tried to time into TAFs where confidence was
higher. Thunderstorms will be heavy rain producers and IFR
visibilities will be possible. Showers will diminish overnight
with IFR ceilings filling in between 06-10Z and lasting into
Monday morning. Ceilings will improve with some heating on
Monday. Scattered showers will also be possible towards the end
of the TAF cycle, mainly at MFD/CAK/YNG. Drier air will start to
reach northern terminals on Monday with improving ceilings.

Winds will be southwest at 10 knots or less, shifting to the
northwest on Monday between 14-18Z at northern sites. A few
stronger thunderstorms are possible this evening but will be
fairly isolated in nature. The strongest thunderstorms may be
capable of wind gusts to 40-50 knots.

Outlook...Non-VFR possible in scattered to widespread showers
and thunderstorms through Monday. Non-VFR may return again in
isolated to scattered showers and thunderstorms on Tuesday and
Wednesday afternoons.

&&

.MARINE...
Still anticipating some scattered showers and thunderstorms possible
over the lake through Monday. Any strong shower or thunderstorm
could be capable of localized gusty winds and brief higher waves.
Outside of thunderstorms, no concern regarding marine headlines
through the middle of this week. Light and variable winds in place
through Monday afternoon. Winds become northwesterly as surface low
pressure exits the area to the east. Surface high pressure builds
south of the lake for Tuesday and Wednesday which will lead to
southerly winds between 5 and 10 knots. A cold front approaches the
lake from the west early Thursday with winds becoming northwesterly
behind the front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...KEC
MARINE...Iverson
Hazardous weather outlook, Jul 2, 5:11 AM EDT, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
511 AM EDT Sun Jul 2 2023

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected to re-
develop this afternoon and evening. Any thunderstorms will be
accompanied by torrential rainfall, which could lead to localized
flooding if locations see training or repeated thunderstorms.
Isolated damaging wind gusts can not be ruled out with a few stronger
thunderstorms, especially south of the lakeshore counties in Ohio
where a Marginal Risk for severe weather is in place.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LEZ061-142>149-162>169-030915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
511 AM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 2, 4:43 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
443 PM EDT Sun Jul 2 2023

OHZ047-022130-
Knox OH-
443 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of eastern Knox County
through 530 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gambier, or near Mount Vernon, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Gambier, Danville, Martinsburg, Gann and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4025 8248 4042 8251 4050 8251 4054 8218
      4043 8218 4028 8220
TIME...MOT...LOC 2042Z 243DEG 14KT 4036 8238

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 4:54 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
454 PM EDT Sun Jul 2 2023

OHZ019-028>030-037-022145-
Crawford OH-Huron OH-Richland OH-Ashland OH-Morrow OH-
454 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of Richland, southern
Huron, northwestern Ashland, northeastern Morrow and eastern Crawford
Counties through 545 PM EDT...

At 453 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Washington to near Shelby to near
Galion. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Willard, Ontario, Lexington,
Crestline, New London, Plymouth, New Washington, Hayesville,
Savannah, Greenwich, Bailey Lakes, Tiro, Mifflin, Nankin, Shenandoah
and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4063 8276 4080 8279 4099 8296 4100 8293
      4099 8283 4102 8283 4115 8235 4111 8233
      4107 8234 4106 8232 4078 8220
TIME...MOT...LOC 2053Z 250DEG 27KT 4098 8283 4083 8269 4066 8273

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 5:05 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
505 PM EDT Sun Jul 2 2023

OHZ003-022130-
Lucas OH-
505 PM EDT Sun Jul 2 2023

...A cluster of strong thunderstorms will impact portions of
northern Lucas County through 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong cluster of
thunderstorms near Oregon, or 8 miles east of Temperance, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Oregon, Sylvania, Rossford, Northwood, Ottawa Hills, Berkey,
Harbor View and Reno Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4173 8346 4173 8345 4172 8347 4171 8345
      4170 8346 4169 8344 4170 8344 4169 8343
      4169 8335 4171 8334 4166 8324 4162 8336
      4161 8358 4172 8388
TIME...MOT...LOC 2104Z 239DEG 49KT 4173 8342

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Jul 2, 5:32 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
532 PM EDT Sun Jul 2 2023

OHZ029>031-038-022215-
Holmes OH-Richland OH-Wayne OH-Ashland OH-
532 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of southeastern
Richland, Ashland, southern Wayne and northwestern Holmes Counties
through 615 PM EDT...

At 532 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shreve to Bellville. Movement was
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Wooster, Ashland, Orrville, Lexington, Loudonville,
Bellville, Shreve, Hayesville, Smithville, Butler, Perrysville,
Lucas, Jeromesville, Mifflin, Rowsburg, Mohicanville, Nankin and
Reedsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4062 8263 4094 8227 4085 8172 4057 8218
      4055 8262
TIME...MOT...LOC 2132Z 235DEG 29KT 4072 8204 4061 8254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Jul 2, 5:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
547 PM EDT Sun Jul 2 2023

OHZ003-007-022230-
Ottawa OH-Lucas OH-
547 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of Ottawa and
northeastern Lucas Counties through 630 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm with
a history of rotation near Oak Harbor, or 14 miles northwest of Port
Clinton, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph with possible rotation.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Reno Beach and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4165 8333 4168 8330 4164 8323 4161 8308
      4152 8297 4151 8300 4151 8296 4147 8298
      4147 8307 4148 8307 4150 8309 4149 8310
      4151 8310 4155 8319
TIME...MOT...LOC 2146Z 280DEG 26KT 4161 8318

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26
Special weather statement, Jul 2, 6:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
610 PM EDT Sun Jul 2 2023

OHZ038-047-022300-
Holmes OH-Knox OH-
610 PM EDT Sun Jul 2 2023

...Strong thunderstorms will impact portions of Knox and Holmes
Counties through 700 PM EDT...

At 610 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Loudonville to near
Danville to near Utica. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Millersburg, Berlin, Walnut Creek, Fredericktown,
Gambier, Danville, Killbuck, Holmesville, Glenmont, Nashville,
Farmerstown, Baltic, Gann, North Liberty, Bladensburg, Mount Hope and
Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4027 8261 4054 8259 4055 8255 4056 8225
      4060 8212 4067 8171 4047 8167 4044 8171
      4045 8218 4029 8219 4026 8248
TIME...MOT...LOC 2210Z 253DEG 30KT 4053 8236 4042 8221 4028 8238

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Iverson

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:57 AM EDTSpecial Weather StatementCLECrawford, Knox, Marion, Morrow, Richland, Seneca and 1 more63 min
Jul 2, 2:57 AM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Medina, Richland, Wayne48 min
Jul 2, 3:22 PM EDTSpecial Weather StatementCLEWyandot38 min
Jul 2, 3:43 PM EDTSpecial Weather StatementCLEMarion47 min
Jul 2, 4:20 PM EDTSpecial Weather StatementCLECrawford40 min
Jul 2, 4:43 PM EDTSpecial Weather StatementCLEKnox47 min
Jul 2, 4:54 PM EDTSpecial Weather StatementCLEAshland, Richland51 min
Jul 2, 5:05 PM EDTSpecial Weather StatementCLELucas25 min
Jul 2, 5:10 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow50 min
Jul 2, 5:14 PM EDTTornado WarningCLELucas, Ottawa31 min
Jul 2, 5:25 PM EDTSpecial Marine WarningCLE95 min
Jul 2, 5:32 PM EDTSpecial Weather StatementCLEAshland, Wayne43 min
Jul 2, 5:47 PM EDTSpecial Weather StatementCLEOttawa43 min
Jul 2, 6:10 PM EDTSpecial Weather StatementCLEHolmes, Knox50 min
Jul 2, 6:27 PM EDTSpecial Marine WarningCLE93 min
Jul 2, 6:29 PM EDTAreal Flood AdvisoryCLEKnox90 min
Jul 2, 7:01 PM EDTSpecial Weather StatementCLEMarion, Morrow44 min
Jul 2, 7:11 PM EDTSpecial Marine WarningCLE94 min
Jul 2, 7:19 PM EDTSpecial Weather StatementCLEStark41 min
Jul 2, 7:41 PM EDTSpecial Weather StatementCLEKnox34 min
Jul 2, 7:41 PM EDTSpecial Weather StatementCLELorain64 min
Jul 2, 7:59 PM EDTFlash Flood WarningCLEKnox3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.